# SDR SWAA2020092112229

- Difficulty date: August 27, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 55,155 hours, 32,453 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB INSPAR RIB NR 4 STIFFENER NR 4 HAS CRACK INDICATION.  REPAIR NR 4 STIFFENER NR 4 RIB RT HORIZONTAL STAB, IN REF B737 SRM 55-10-09-2R-5 AS 22135.
